# SDR FDEA202510292102

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320619
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL #231HF AT LEFT BS 595 TO 675 SURFACE FOUND DAMAGED.   DAMAGED FLOOR PANEL #231HF AT CABIN LEFT HAND STATION 595 TO STATION 675 REMOVED   AND REPLACED IAW AMM 53-25-04-4. FLOOR PANEL #231HF FABRICATED AS PER DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
